How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Gina P Your Own Question
Gina P
Gina P, LCSW
Category: Mental Health
Satisfied Customers: 175
Experience:  MSW, LCSW, PIP
Type Your Mental Health Question Here...
Gina P is online now
A new question is answered every 9 seconds

Hi, A girl I am seeing has been taking olanzipine for years

This answer was rated:


A girl I am seeing has been taking olanzipine for years for anxiety, recently she has been drinking quite a bit and she is now is more anxious, has panic attacks, has involuntary shaking of the muscles frequently, and symptoms similar to IBS. Could this be linked
Hi, Are you referring to Olanzapine generic Seroquel?
If so, it is not recommended that alcohol be consumed with this drug. But the normal symptoms would usually be more sleepy and relaxed rather than what you are mentioning.

If you is drinking a bit, she may be experiencing withdrawals from the alcohol, particularly with the anxiety, involuntary shaking (DTs) and IBS. You would notive this AFTER she has stopped drinkning and the etoh is out of her system, perhaps the next day.
These are physical withdrawals that happen often with large amounts of etoh consumption.
Hope this helps, Gina
Customer: replied 7 years ago.
she does have the anxiety, DTs and IBS after driniking, not whilst when she drinks when she drinks she seems ok, it is the couple of days after that she has these symptoms, so do you think this is linked with her drinking acohol?

Also, what is etoh?
Hi, I am sorry, etoh is alcohol. Short for ethyl alcohol.
Yes, it sounds as if these symptoms are linked to the drinking. Withdrawals can be physical and mental. Physical can be the tremors, anxiety, sometimes difficulty sleeping, appetite problems, irritable bowels, and in some cases hallucinations, seizures. When she has tremors, these are not only outside of her body, but all organs are tremoring as well. If her tongue is tremorring, this is indicative that all organs are also.

I hope she will consider these symptoms and work to either stop or cut back on her drinkning. Gina
Gina P and other Mental Health Specialists are ready to help you

Related Mental Health Questions